# SDR SIMA20120707002

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 24,228 hours, 22,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3937 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE.  THE FLIGHT CREW PLACARD PER MEL 2553 AUTH 070274-C MOC 488441.  CHARGED FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
